# SDR CALA2012033000218

- Difficulty date: March 30, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 43,827 hours, 15,341 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 112N61012
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND FUEL TANK ACCESS DOOR 532GB TO BE LEAKING (LEFT WING).  INSTALLED NEW FUEL PANEL P/N 29-2811-3-0041 PER MM 28-11-11- 401-801.  PERFORMED LEAK CHECK OF TANK PANEL AND PROPER OPERATION OF BOOST PUMPS, NO LEAKS OR FAULTS NOTED AT THIS TIME.
